Alert archive / Missouri / River Flood Warnings in 2016
River Flood Warning 12, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Apr 26, 2016, 12:06 PM CDT for Clay County, Ray County, Missouri. It took effect at Apr 26, 2016, 12:58 PM CDT. It was in force for 28 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2016, 12:06 PM CDT (17:06 UTC)
- In effect from
- Apr 26, 2016, 12:58 PM CDT
- Expired
- Apr 27, 2016, 5:02 PM CDT
- In force
- 28 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 53 km from the middle of the area, began a volume at 17:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fishing River near Mosby (MBYM7).
- Action stage
- 12 ft
- Minor stage
- 18 ft
- Moderate stage
- 26 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
599
WGUS43 KEAX 261706
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1206 PM CDT TUE APR 26 2016
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Fishing River near Mosby affecting Clay and Ray Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC047-177-271706-
/O.NEW.KEAX.FL.W.0012.160426T1758Z-160427T2202Z/
/MBYM7.1.ER.160426T1758Z.160426T2000Z.160426T2202Z.NO/
1206 PM CDT TUE APR 26 2016
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Fishing River near Mosby.
* until Wednesday afternoon.
* At 11:25 AM Tuesday the stage was 12.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 19.5 feet by late this afternoon. The river will fall
below flood stage by late this afternoon.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on
west road is impassable.
&&
Latest
Location FS Stage Day/Time Forecast
Fishing River
Mosby 18 12.5 Tue 11 AM 19.5 late this afternoon
&&
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417
$$2 follow-up statements
799
WGUS83 KEAX 261945
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
245 PM CDT TUE APR 26 2016
...The Flood Warning continues for the following rivers in
Missouri...
Fishing River near Mosby affecting Clay and Ray Counties.
Little Platte River at Smithville affecting Clay and Platte
Counties.
Platte River near Agency affecting Buchanan County.
Platte River At Sharps Station affecting Platte County.
Platte River near Platte City affecting Platte County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC047-177-271945-
/O.EXT.KEAX.FL.W.0012.000000T0000Z-160427T2202Z/
/MBYM7.1.ER.160426T2013Z.160426T2100Z.160426T2202Z.NO/
245 PM CDT TUE APR 26 2016
The Flood Warning continues for
The Fishing River near Mosby.
* until Wednesday afternoon.
* At 1:47 PM Tuesday the stage was 15.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 18.5 feet by late this afternoon. The
river will fall below flood stage by late this afternoon.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on
west road is impassable.
&&
Latest
Location FS Stage Day/Time Forecast
Fishing River
Mosby 18 15.8 Tue 02 PM 18.5 late this afternoon
&&
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417
$$
MOC047-165-271944-
/O.EXT.KEAX.FL.W.0011.000000T0000Z-160427T2107Z/
/SMHM7.1.ER.160426T1643Z.160426T1745Z.160426T2107Z.NO/
245 PM CDT TUE APR 26 2016
The Flood Warning continues for
The Little Platte River at Smithville.
* until Wednesday afternoon.
* At 2:30 PM Tuesday the stage was 27.1 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 27.2 feet by late
this afternoon. The river will fall below flood stage late this
afternoon.
&&
Latest
Location FS Stage Day/Time Forecast
Little Platte River
Smithville 27 27.1 Tue 02 PM 27.2 late this afternoon
&&
LAT...LON 3938 9457 3939 9466 3940 9467 3941 9464 3941 9457
$$
MOC021-271944-
/O.EXT.KEAX.FL.W.0008.160427T1800Z-160430T1449Z/
/AGYM7.1.ER.160427T1800Z.160428T1200Z.160429T1449Z.NO/
245 PM CDT TUE APR 26 2016
The Flood Warning continues for
The Platte River near Agency.
* from Wednesday afternoon to Saturday morning.
* At 1:30 PM Tuesday the stage was 11.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday afternoon and
continue to rise to near 24.2 feet by Thursday morning. The river
will fall below flood stage by late Friday morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 11.2 Tue 01 PM 24.2 Thursday morning
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$
MOC165-271944-
/O.EXT.KEAX.FL.W.0009.160428T2100Z-160501T1800Z/
/SSTM7.1.ER.160428T2100Z.160430T0600Z.160430T1800Z.NO/
245 PM CDT TUE APR 26 2016
The Flood Warning continues for
The Platte River At Sharps Station.
* from Thursday afternoon to Sunday afternoon.
* At 2:30 PM Tuesday the stage was 13.2 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday afternoon and
continue to rise to near 27.9 feet by early Saturday morning. The
river will fall below flood stage by early Saturday afternoon.
* At 26.0 feet...Low-lying rural land along the river begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Sharps Station 26 13.2 Tue 02 PM 27.9 early Saturday morning
&&
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479
$$
MOC165-271944-
/O.EXT.KEAX.FL.W.0010.160429T0600Z-160501T2300Z/
/PLCM7.1.ER.160429T0600Z.160430T1200Z.160430T2300Z.UU/
245 PM CDT TUE APR 26 2016
The Flood Warning continues for
The Platte River near Platte City.
* from late Thursday night to Sunday evening.
* Flood stage is 20.0 feet.
* Forecast...The river is forecast to have a maximum value of 21.3
feet Saturday morning.
* At 20.0 feet...Cropland near State Highway 92 near Platte City
begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Platte City 20 Not Available 21.3 Saturday morning
&&
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483
$$853
WGUS83 KEAX 262221
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
521 PM CDT TUE APR 26 2016
...The Flood Warning is cancelled for the following rivers in
Missouri...
Fishing River near Mosby affecting Clay and Ray Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC047-177-262251-
/O.CAN.KEAX.FL.W.0012.000000T0000Z-160427T2202Z/
/MBYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
521 PM CDT TUE APR 26 2016
The Flood Warning is cancelled for
The Fishing River near Mosby.
* At 5:11 PM Tuesday the stage was 15.9 feet.
* Flood stage is 18.0 feet.
* Forecast...The river crested below flood stage at 15.9 feet. The
river will continue to fall.
&&
Latest
Location FS Stage Day/Time Forecast
Fishing River
Mosby 18 15.9 Tue 05 PM 15.4 this evening
&&
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 26, 5:54 AM CDT, 6 hours 12 minutes earlier.
Area forecast discussion, Apr 26, 5:54 AM CDT, 6 hours 12 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 554 AM CDT TUE APR 26 2016 .Discussion... Issued at 416 AM CDT TUE APR 26 2016 Early morning elevated convection will continue to fire south of a stationary frontal boundary draped across northeast Kansas and northern Missouri. A stout EML will continue to support modest instability with further destabilization through the morning hours. Storms early on will be relatively isolated and should remain north of the I-70 corridor until daybreak. Overnight convection has been slow to strengthen given the lack of instability, though should start to see more widespread development in the early to mid morning hours. A larger cluster of storms developing over north central Kansas, where more supportive instability is present, will likely generate a cold pool sufficient enough to steer nearby convection to the southeast. As these elevated storms strengthen after daybreak, some storms may produce large hail until the mid morning. As this activity slides to the southeast through the late morning to early afternoon, there should be a bit of a break in the activity until the late afternoon and early evening hours. The anticipated deep upper low will center across western Kansas while at the surface, a dryline will reside from central Texas up to south central Nebraska. Morning convection may limit instability to a degree, though cloud cover should thin out enough to generate surface based CAPE values over 2000 Jkg by the mid afternoon. More robust convection will fire along the dry line well to the west of the area through the early afternoon. This convection will then slide into eastern Kansas and western Missouri by the late afternoon. Will also need to monitor the potential for convection ahead of the dryline within an area of surface convergence. As the storms over eastern Kansas approach the area, will likely transition to a linear mode with bowing segments. Large hail and damaging winds will be the primary hazards, particularly for western Missouri, though a few embedded tornadoes cannot be ruled out. The next round of activity, which could be more pronounced for the CWA, arrives during Wednesday as the dryline advances toward eastern Kansas. Modest instability looks to develop across eastern Kansas along with central and southwest Missouri as previous convection clears out. Most of the expected convection should develop over central and eastern Missouri, though will need to monitor points west, particularly northwest Missouri as the stacked low could produce a few tornadoes. The active pattern will subside temporarily heading into Thursday and Friday, though another upper low will deepen across the southwest during this time. Could see late week convection by late Friday as a warm front lifts north. A few rounds of storms with potential severe storms will then develop through the weekend as the surface low lifts to the northwest into the Central Plains. && .Aviation...(For the 12Z TAFS through 12Z Wednesday Morning) Issued at 545 AM CDT TUE APR 26 2016 Developing thunderstorms over NE Kansas will slide to the southeast and should clip the KC metro through the early morning hours. Visibility and ceilings will likely decrease to MVFR should the storms drop far enough south as expected. This will be followed by a break in the activity through much of the afternoon with conditions returning to VFR. More widespread thunderstorms will then develop ahead of a dryline over central Kansas and work their way into the terminals this evening. Ceilings may periodically drop to IFR within the stronger storms, though prevailing MVFR looks probable overall. These will then begin to taper off toward the very end of the forecast period. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...Welsh Aviation...Welsh
Hazardous weather outlook, Apr 26, 5:34 AM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 534 AM CDT TUE APR 26 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271045- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 534 AM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORNING THUNDERSTORMS COULD PRODUCE LARGE HAIL. A SECOND ROUND OF POTENTIALLY SEVERE WEATHER IS POSSIBLE TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS AS WELL AS LOCALLY HEAVY RAINFALL. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THUNDERSTORMS WILL CONTINUE ON WEDNESDAY WITH ANOTHER THREAT FOR SEVERE STORMS. ADDITIONAL THUNDERSTORMS ARE LIKELY FROM FRIDAY NIGHT THROUGH THE WEEKEND. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Apr 26, 10:33 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1033 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 AM TSTM WND GST 1 W SEDALIA 38.70N 93.25W
04/26/2016 E60 MPH PETTIS MO EMERGENCY MNGR
EM REPORTED 50-60 MPH WIND AND HAIL TO DIME SIZED
&&
ABAILEYLocal storm report, Apr 26, 10:42 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1042 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 AM NON-TSTM WND DMG SEDALIA 38.70N 93.23W
04/26/2016 PETTIS MO AMATEUR RADIO
TREES AND POWER LINES DOWN AT 16TH AND BARRETT STREET
&&
ABAILEYLocal storm report, Apr 26, 10:54 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1054 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 AM TSTM WND GST SMITHTON 38.68N 93.09W
04/26/2016 E60 MPH PETTIS MO AMATEUR RADIO
ALSO 1 INCH DIAMETER HAIL
&&
ABAILEYLocal storm report, Apr 26, 10:58 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1058 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 AM TSTM WND DMG SMITHVILLE 39.39N 94.58W
04/26/2016 CLAY MO COUNTY OFFICIAL
DOCK COLLAPSE ON SMITHVILLE LAKE
&&
MJMLocal storm report, Apr 26, 11:29 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1129 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM TSTM WND DMG 1 N SEDALIA 38.72N 93.23W
04/26/2016 PETTIS MO LAW ENFORCEMENT
SIGNIFICANT WIND DAMAGE FROM THE NORTH SIDE OF SEDALIA TO
NEAR THE SEDALIA AIRPORT. A ROOF WAS RIPPED OFF A
BUSINESS ON THE NORTH SIDE OF SEDALIA...4 POWER POLES
WERE SNAPPED A LITTLE FURTHER EAST...HIGHWAY SIGNS DOWN
AT US765 AND MO 765 AND A BARN DOWN ON GRIESSEN RD N OF
THE AIRPORT. ACCORDING TO THE RADAR IT LIKELY OCCURRED
BETWEEN 1028 AND 1035 AM CDT.
&&
ABAILEYLocal storm report, Apr 26, 11:56 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1156 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 AM HAIL ST JOSEPH 39.76N 94.85W
04/26/2016 E1.00 INCH BUCHANAN MO BROADCAST MEDIA
0649 AM HAIL ST JOSEPH 39.76N 94.85W
04/26/2016 E1.00 INCH BUCHANAN MO TRAINED SPOTTER
0703 AM HAIL LANCASTER 39.57N 95.30W
04/26/2016 M1.75 INCH ATCHISON KS LAW ENFORCEMENT
PEA TO GOLF BALL SIZE HAIL REPORTED
0710 AM HAIL LANCASTER 39.57N 95.30W
04/26/2016 M2.25 INCH ATCHISON KS LAW ENFORCEMENT
2.25 INCH HAIL REPORTED.
0719 AM HAIL 1 WNW EDWARDSVILLE 39.08N 94.84W
04/26/2016 M1.50 INCH WYANDOTTE KS TRAINED SPOTTER
0720 AM HAIL 3 WNW PARKVILLE 39.21N 94.73W
04/26/2016 M1.00 INCH PLATTE MO TRAINED SPOTTER
0735 AM HAIL 5 NE WEATHERBY LAKE 39.29N 94.63W
04/26/2016 E1.00 INCH PLATTE MO LAW ENFORCEMENT
0739 AM HAIL WEATHERBY LAKE 39.24N 94.70W
04/26/2016 M1.00 INCH PLATTE MO TRAINED SPOTTER
DIME TO QUARTER SIZED HAIL.
0745 AM HAIL RIVERSIDE 39.17N 94.63W
04/26/2016 E0.75 INCH PLATTE MO TRAINED SPOTTER
0747 AM HAIL EDGERTON 39.51N 94.63W
04/26/2016 E1.25 INCH PLATTE MO TRAINED SPOTTER
0750 AM HAIL 1 N TRIMBLE 39.49N 94.56W
04/26/2016 E1.00 INCH CLINTON MO AMATEUR RADIO
0807 AM HAIL 10 SE PLATTE CITY 39.26N 94.65W
04/26/2016 E1.25 INCH PLATTE MO NWS EMPLOYEE
0809 AM HAIL PLATTSBURG 39.56N 94.46W
04/26/2016 M1.00 INCH CLINTON MO LAW ENFORCEMENT
PEA TO QUARTER SIZE HAIL, VERY HEAVY ON GROUND.
0812 AM TSTM WND GST ST JOSEPH 39.76N 94.85W
04/26/2016 M59.00 MPH BUCHANAN MO ASOS
0820 AM TSTM WND DMG RUSHVILLE 39.59N 95.02W
04/26/2016 BUCHANAN MO FIRE DEPT/RESCUE
A FEW POWERLINES DOWN NEAR RUSHVILLE
0822 AM HAIL BLUE SPRINGS 39.02N 94.28W
04/26/2016 M1.00 INCH JACKSON MO NWS EMPLOYEE
PENNY TO QUARTER SIZE.
0837 AM TSTM WND DMG SMITHVILLE 39.39N 94.58W
04/26/2016 CLAY MO COUNTY OFFICIAL
DOCK COLLAPSE ON SMITHVILLE LAKE
0842 AM HAIL LIBERTY 39.25N 94.42W
04/26/2016 M1.50 INCH CLAY MO TRAINED SPOTTER
QUARTER TO PING PONG SIZE HAIL, REALLY FLAT THOUGH. 150
HWY AND 291 INTERSECTION.
0842 AM HAIL 5 N BLUE SPRINGS 39.09N 94.28W
04/26/2016 E1.75 INCH JACKSON MO PUBLIC
REPORTED AT LAKE CITY AMMUNITION PLANT
0844 AM TSTM WND GST TRIMBLE 39.47N 94.56W
04/26/2016 E60.00 MPH CLINTON MO AMATEUR RADIO
ALSO QUARTER SIZED HAIL WITH WIND
0847 AM HAIL LEE'S SUMMIT 38.91N 94.38W
04/26/2016 M1.00 INCH JACKSON MO TRAINED SPOTTER
50TH AND TODD GEORGE RD, PEA TO QUARTER SIZE HAIL.
0900 AM HAIL 3 SE INDEPENDENCE 39.06N 94.31W
04/26/2016 E1.25 INCH JACKSON MO PUBLIC
0904 AM TSTM WND DMG INDEPENDENCE 39.09N 94.35W
04/26/2016 JACKSON MO EMERGENCY MNGR
POWER LINE DOWN AT 39TH AND GUDGEL
0907 AM HAIL RICHMOND 39.28N 93.97W
04/26/2016 M1.00 INCH RAY MO TRAINED SPOTTER
PEAS SIZE TO QUARTER SIZE HAIL, STILL COMING DOWN.
0910 AM HAIL INDEPENDENCE 39.09N 94.35W
04/26/2016 E1.00 INCH JACKSON MO PUBLIC
VIA TWITTER
0913 AM HAIL ODESSA 39.00N 93.95W
04/26/2016 E1.25 INCH LAFAYETTE MO PUBLIC
VIA TWITTER
0927 AM HAIL COLUMBUS 38.85N 93.88W
04/26/2016 M1.00 INCH JOHNSON MO TRAINED SPOTTER
1011 AM HAIL WHITEMAN AFB 38.73N 93.55W
04/26/2016 M1.00 INCH JOHNSON MO OTHER FEDERAL
1028 AM TSTM WND DMG 1 N SEDALIA 38.72N 93.23W
04/26/2016 PETTIS MO LAW ENFORCEMENT
SIGNIFICANT WIND DAMAGE FROM THE NORTH SIDE OF SEDALIA TO
NEAR THE SEDALIA AIRPORT. A ROOF WAS RIPPED OFF A
BUSINESS ON THE NORTH SIDE OF SEDALIA...4 POWER POLES
WERE SNAPPED A LITTLE FURTHER EAST...HIGHWAY SIGNS DOWN
AT US765 AND MO 765 AND A BARN DOWN ON GRIESSEN RD N OF
THE AIRPORT. ACCORDING TO THE RADAR IT LIKELY OCCURRED
BETWEEN 1028 AND 1035 AM CDT.
1032 AM TSTM WND GST 1 W SEDALIA 38.70N 93.25W
04/26/2016 E60.00 MPH PETTIS MO EMERGENCY MNGR
EM REPORTED 50-60 MPH WIND AND HAIL TO DIME SIZED
1041 AM NON-TSTM WND DMG SEDALIA 38.70N 93.23W
04/26/2016 PETTIS MO AMATEUR RADIO
TREES AND POWER LINES DOWN AT 16TH AND BARRETT STREET
1053 AM TSTM WND GST SMITHTON 38.68N 93.09W
04/26/2016 E60.00 MPH PETTIS MO AMATEUR RADIO
ALSO 1 INCH DIAMETER HAIL
&&
ABAILEYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 4:04 AM CDT | Special Weather Statement | EAX | Ray | 26 min |
| Apr 26, 4:35 AM CDT | Special Weather Statement | EAX | Clay, Platte, Ray | 25 min |
| Apr 26, 5:05 AM CDT | Special Weather Statement | EAX | Buchanan | 25 min |
| Apr 26, 6:45 AM CDT | Severe Thunderstorm Warning | EAX | Holt | 30 min |
| Apr 26, 6:47 AM CDT | Special Weather Statement | EAX | Buchanan | 28 min |
| Apr 26, 6:49 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb | 26 min |
| Apr 26, 7:11 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt, Platte | 49 min |
| Apr 26, 7:12 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 33 min |
| Apr 26, 7:21 AM CDT | Special Weather Statement | EAX | Carroll | 24 min |
| Apr 26, 7:25 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 35 min |
| Apr 26, 7:51 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 4 more | 54 min |
| Apr 26, 8:11 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 34 min |
| Apr 26, 8:22 AM CDT | Special Weather Statement | EAX | Jackson | 23 min |
| Apr 26, 8:44 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Clinton, DeKalb, Jackson and 5 more | 46 min |
| Apr 26, 9:00 AM CDT | Flash Flood Warning | EAX | Clay, Clinton, Platte | 4 hr |
| Apr 26, 9:24 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Cass, Jackson, Johnson, Lafayette, Pettis and 2 more | 51 min |
| Apr 26, 9:35 AM CDT | Special Weather Statement | EAX | Chariton, Grundy, Linn, Livingston, Sullivan | 40 min |
| Apr 26, 10:06 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Cooper, Howard, Johnson, Pettis and 1 more | 39 min |
| Apr 26, 10:24 AM CDT | River Flood Warning | EAX | Platte | 9 days |
| Apr 26, 10:24 AM CDT | River Flood Warning | EAX | Buchanan | 7 days |
| Apr 26, 10:24 AM CDT | River Flood Warning | EAX | Platte | 8 days |
| Apr 26, 10:40 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Linn, Macon, Pettis and 2 more | 50 min |
| Apr 26, 10:47 AM CDT | Areal Flood Advisory | EAX | Pettis | 3 hr |
| Apr 26, 11:09 AM CDT | Areal Flood Warning | EAX | Clay, Platte | 6 hr |
| Apr 26, 11:20 AM CDT | Flash Flood Warning | EAX | Cooper | 3 hr |
| Apr 26, 12:02 PM CDT | River Flood Warning | EAX | Clay, Platte | 26 hr |
| Apr 26, 3:50 PM CDT | Flash Flood Watch | EAX | Andrew, Atchison, Bates, Buchanan, Caldwell, Cass and 14 more | 14 hr |
| Apr 26, 6:09 PM CDT | Special Weather Statement | EAX | Holt | 51 min |
Nearby
River Flood Warnings in Missouri, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.